# SDR ZW0A0108611

- Difficulty date: September 11, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 16,728 hours, 5,530 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE NUMBER 1 PYLON, THE AFT REVERSER EQUALIZER BAR HAD WEAR SPOT AT CONTACT POINT WITH INBOARD SKIN.  CLEANED UP AND SMOOTHED OUT AREA PER SRM 54-51-01.
